# SDR SWAA2018051021856

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 45,737 hours, 26,867 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: 285A1200F062
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, TRAILING EDGE FLAP ASYMMETRY.  EMERGENCY TAKEN TO DFW INSTEAD OF STA DAL.  R&R FLAP SLAT ELECTRONIC UNIT IAW AMM.
